MathSciNet Relay Station
MathSciNet bibliographic data
MR646042 (83h:14031) 14J25 (14J17)
Hidaka, Fumio; Watanabe, Keiichi Normal Gorenstein surfaces with ample anti-canonical divisor. Tokyo J. Math. 4 (1981), no. 2, 319–330.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement